Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 189, NWS Tulsa, OK

May 15, 2020Haskell County, Muskogee County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 15, 2020, 10:40 AM CDT for Haskell County, Muskogee County, Sequoyah County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2020, 10:40 AM CDT (15:40 UTC)
Expired
May 15, 2020, 11:30 AM CDT
In force
50 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Haskell County, OK, Muskogee County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 50 km from the middle of the area, began a volume at 15:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.7 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2020-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2020-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -234 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1018 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-234 m²/s²
0-3 km storm-relative helicity
-297 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

903 
WUUS54 KTSA 151540
SVRTSA
OKC061-101-135-151630-
/O.NEW.KTSA.SV.W.0189.200515T1540Z-200515T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1040 AM CDT Fri May 15 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northeastern Haskell County in southeastern Oklahoma...
  Southwestern Sequoyah County in east central Oklahoma...
  Southeastern Muskogee County in east central Oklahoma...

* Until 1130 AM CDT.

* At 1038 AM CDT, severe thunderstorms were located along a line
  extending from 4 miles southeast of Webbers Falls to 4 miles west
  of Porum, moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Stigler...                        Porum...
  Keota...                          Whitefield...
  Tamaha...                         Briartown...
  Kanima...                         

A wind gust to 59 mph was reported by the Webbers Falls mesonet 
station 1 mile south of Webbers Falls at 1030 AM.

LAT...LON 3535 9472 3536 9475 3536 9477 3533 9479
      3532 9481 3529 9482 3526 9487 3519 9521
      3537 9534 3543 9523 3548 9510 3536 9470
TIME...MOT...LOC 1538Z 292DEG 11KT 3547 9508 3541 9519 3537 9534 

HAIL...0.75IN
WIND...60MPH
 
$$

Lacy
1 follow-up statement
447 
WWUS54 KTSA 151557
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1057 AM CDT Fri May 15 2020

OKC061-101-135-151630-
/O.CON.KTSA.SV.W.0189.000000T0000Z-200515T1630Z/
Haskell OK-Sequoyah OK-Muskogee OK-
1057 AM CDT Fri May 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR NORTHEASTERN HASKELL...SOUTHWESTERN SEQUOYAH AND SOUTHEASTERN
MUSKOGEE COUNTIES...

At 1056 AM CDT, severe thunderstorms were located along a line
extending from 3 miles east of Tamaha to 8 miles north of Stigler to
2 miles south of Porum, moving southeast at 15 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Stigler...                        Porum...
Keota...                          Whitefield...
Tamaha...                         Briartown...
Kanima...                         

LAT...LON 3535 9472 3536 9475 3536 9477 3533 9479
      3532 9481 3529 9482 3526 9487 3519 9521
      3534 9532 3540 9517 3548 9510 3536 9470
TIME...MOT...LOC 1556Z 293DEG 13KT 3541 9492 3537 9509 3532 9527 

HAIL...0.75IN
WIND...60MPH
 
$$

Lacy

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 6:33 AM CDT, 4 hours 7 minutes earlier.

Area forecast discussion, May 15, 6:33 AM CDT, 4 hours 7 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
633 AM CDT Fri May 15 2020

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Flying conditions vary greatly across eastern Oklahoma
and western Arkansas as a thunderstorm complex moves
across northeast Oklahoma and western Arkansas this morning.
Flying conditions will continue to cover a wide range
through the valid period as the thunderstorm potential
continues.

&&

.PREV DISCUSSION... /Issued 305 AM CDT Fri May 15 2020/

DISCUSSION...
Line of strong to severe thunderstorms, currently over southeast
Kansas, will continue to push south this morning into portions of
northeast Oklahoma/northwest Arkansas.  Main threat will be damaging
winds in the stronger bow segments, but a few storms could also
produce marginally severe hail. In addition, locally heavy rainfall
will be possible through the morning hours and will therefore keep
current flash flood watch. Still some uncertainty how far south
convective line/outflow pushes before stalling this afternoon, however
boundary could serve as a focus for additional redevelopment by
late afternoon/early evening.

Models remain fairly consistent with developing/lifting upper low
into northeast Texas during the day Saturday. Showers and thunderstorms
will likely persist across southeast Oklahoma and northwest
Arkansas on northern periphery of upper low. With the slow storm
motions expected, locally heavy rainfall will also be possible.

Lingering precip chances will continue across far southeast Oklahoma
and northwest Arkansas on Sunday before upper low begins to shift
east with cold front sweeping through the region on backside of
system. Cool/dry weather expected through the early to middle part
of next week as high pressure ridge at the surface settles over
eastern Oklahoma and northwest Arkansas. Slow warming trend
expected for the latter half of the work week. For now, kept rain
chances out of the forecast for the remainder of the extended
periods, staying close to NBM guidance.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 1 PM CDT this afternoon for OKZ054>063.

AR...Flash Flood Watch until 1 PM CDT this afternoon for ARZ001-002.

&&

AVIATION.....10
Hazardous weather outlook, May 15, 7:58 AM CDT, 2 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
758 AM CDT Fri May 15 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-161015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
758 AM CDT Fri May 15 2020

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing...spreading southward through the day.

FLASH FLOOD.
	RISK...Limited.
	AREA...Primarily northeast Oklahoma and far northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Widespread showers and storms are ongoing across northeast Oklahoma
with more scattered showers and storms across northwest Arkansas.
The heaviest rainfall has occurred near the Oklahoma Kansas border
and this area will remain prone to additional flooding through the
morning. Storms will continue to develop and spread into northeast
Oklahoma this morning, with additional development further south
across southeast Oklahoma later today into the evening.  Areas
of strong outflow winds and isolated large hail potential will
be the focus for severe weather potential through the day.
The risk of severe weather and flooding is likely to diminish
by mid evening with storms more focused further south and west
across southern Oklahoma and north Texas.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential...Heavy Rain Potential.
SUNDAY...Thunderstorm Potential.
MONDAY THROUGH THURSDAY...No Hazards.

EXTENDED DISCUSSION...
Thunderstorm chances will continue into the day Saturday as an
upper low lifts into northeast Texas. A few of these storms could
briefly become severe with locally heavy rainfall. Lingering
showers and thunderstorms could continue Sunday across far southeast
Oklahoma and northwest Arkansas before shifting southeast of the
area by mid to late afternoon.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 15, 10:04 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1004 AM CDT Fri May 15 2020

OKZ066-070-071-151530-
Muskogee OK-Okmulgee OK-McIntosh OK-
1004 AM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCINTOSH...WEST CENTRAL
MUSKOGEE AND SOUTHEASTERN OKMULGEE COUNTIES UNTIL 1030 AM CDT...

At 1003 AM CDT, a strong thunderstorm was located 5 miles east of
Hoffman, moving east at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Checotah...                       Oktaha...
Council Hill...                   Rentiesville...
Hoffman...                        Hitchita...
Pierce...                         Onapa...

This includes Interstate 40 in Oklahoma between mile markers 248 and
266.

LAT...LON 3544 9585 3557 9584 3562 9547 3538 9548
TIME...MOT...LOC 1503Z 272DEG 15KT 3551 9576

Lacy
Special weather statement, May 15, 10:10 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1010 AM CDT Fri May 15 2020

OKZ068-070>072-074-151600-
Haskell OK-Muskogee OK-Sequoyah OK-Cherokee OK-McIntosh OK-
1010 AM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HASKELL...EAST
CENTRAL MCINTOSH...NORTHWESTERN SEQUOYAH...SOUTHEASTERN CHEROKEE AND
SOUTHEASTERN MUSKOGEE COUNTIES UNTIL 1100 AM CDT...

At 1010 AM CDT, strong thunderstorms were located along a line
extending from Braggs to 4 miles east of Warner to 8 miles northwest
of Porum. Movement was east at 15 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations in or near the path include...
Sallisaw...                       Warner...
Vian...                           Gore...
Porum...                          Webbers Falls...
Marble City...                    Braggs...
Tamaha...                         Greenleaf State Park...
Brushy Lake State Park...         Lake Tenkiller State Park...
Box...                            Mc Key...

This includes Interstate 40 in Oklahoma between mile markers 272 and
305.

LAT...LON 3569 9481 3542 9481 3529 9517 3541 9546
      3552 9530 3570 9520
TIME...MOT...LOC 1510Z 280DEG 13KT 3566 9519 3551 9523 3544 9537

Lacy
Special weather statement, May 15, 10:13 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1013 AM CDT Fri May 15 2020

OKZ060-061-067-151545-
Tulsa OK-Rogers OK-Wagoner OK-
1013 AM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
NORTHWESTERN WAGONER AND EAST CENTRAL TULSA COUNTIES UNTIL 1045 AM
CDT...

At 1013 AM CDT, a strong thunderstorm was located near Tulsa, moving
east at 35 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Catoosa...                        Verdigris...
Tulsa International Airport...    Oneta...
Turley...

This includes Interstate 44 between mile markers 217 and 243.

LAT...LON 3601 9565 3605 9603 3607 9603 3608 9606
      3616 9607 3616 9600 3624 9600 3627 9566
TIME...MOT...LOC 1513Z 267DEG 30KT 3614 9597

Lacy
Local storm report, May 15, 10:26 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1026 AM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 AM     TSTM WND DMG     4 NE WAINWRIGHT         35.65N 95.51W
05/15/2020                   MUSKOGEE           OK   EMERGENCY MNGR

            REPORT OF TREES DAMAGED, ALSO STRUCTURAL DAMAGE TO A BARN
            AND ROOF DAMAGE.

&&

JDS
Special weather statement, May 15, 10:32 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1032 AM CDT Fri May 15 2020

OKZ070-071-151600-
Muskogee OK-McIntosh OK-
1032 AM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCINTOSH AND CENTRAL
MUSKOGEE COUNTIES UNTIL 1100 AM CDT...

At 1032 AM CDT, a strong thunderstorm was located 5 miles southwest
of Council Hill, moving east at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Checotah...                       Oktaha...
Council Hill...                   Rentiesville...
Stidham...                        Lake Eufaula State Park...
Hitchita...                       Pierce...
Onapa...

This includes Interstate 40 in Oklahoma between mile markers 247 and
274.

LAT...LON 3555 9582 3555 9572 3557 9571 3559 9535
      3533 9534 3538 9583
TIME...MOT...LOC 1532Z 271DEG 29KT 3549 9571

Lacy
Local storm report, May 15, 10:37 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1037 AM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     TSTM WND GST     1 S WEBBERS FALLS       35.50N 95.13W
05/15/2020  M59 MPH          MUSKOGEE           OK   MESONET

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 3:16 AM CDTSpecial Weather StatementTSAOttawa59 min
May 15, 3:23 AM CDTSpecial Weather StatementTSANowata67 min
May 15, 3:59 AM CDTSpecial Weather StatementTSACraig, Nowata, Ottawa46 min
May 15, 4:49 AM CDTSpecial Weather StatementTSACraig, Delaware, Nowata, Ottawa, Washington41 min
May 15, 5:03 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Mayes, Rogers42 min
May 15, 5:34 AM CDTSpecial Weather StatementTSANowata26 min
May 15, 5:41 AM CDTAreal Flood AdvisoryTSACraig, Nowata, Washington4 hr
May 15, 5:44 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Mayes46 min
May 15, 6:08 AM CDTSpecial Weather StatementTSATulsa37 min
May 15, 6:16 AM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner44 min
May 15, 7:00 AM CDTSpecial Weather StatementTSATulsa30 min
May 15, 7:02 AM CDTSpecial Weather StatementTSAWagoner28 min
May 15, 7:04 AM CDTAreal Flood AdvisoryTSARogers, Tulsa, Wagoner3 hr
May 15, 7:08 AM CDTSpecial Weather StatementTSANowata, Washington37 min
May 15, 8:11 AM CDTSpecial Weather StatementTSAWagoner34 min
May 15, 8:23 AM CDTSpecial Weather StatementTSAOsage52 min
May 15, 8:53 AM CDTSpecial Weather StatementTSAMuskogee37 min
May 15, 9:05 AM CDTAreal Flood AdvisoryTSACherokee, Muskogee, Wagoner3 hr
May 15, 9:10 AM CDTSpecial Weather StatementTSACraig35 min
May 15, 9:11 AM CDTSpecial Weather StatementTSAMuskogee34 min
May 15, 9:16 AM CDTFlash Flood WarningTSACraig, Nowata4 hr
May 15, 9:24 AM CDTAreal Flood AdvisoryTSARogers, Wagoner3 hr
May 15, 9:27 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah48 min
May 15, 9:37 AM CDTFlash Flood WarningTSAMuskogee, Wagoner3 hr
May 15, 9:40 AM CDTSpecial Weather StatementTSAWagoner35 min
May 15, 9:55 AM CDTAreal Flood AdvisoryTSAWashington3 hr
May 15, 10:04 AM CDTSpecial Weather StatementTSAMcIntosh26 min
May 15, 10:10 AM CDTSpecial Weather StatementTSAMuskogee50 min
May 15, 10:13 AM CDTSpecial Weather StatementTSATulsa32 min
May 15, 10:26 AM CDTSevere Thunderstorm WarningTSASequoyah49 min
May 15, 10:30 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee3 hr
May 15, 10:32 AM CDTSpecial Weather StatementTSAMcIntosh28 min
May 15, 10:34 AM CDTAreal Flood AdvisoryTSATulsa3 hr
May 15, 10:43 AM CDTSpecial Weather StatementTSATulsa32 min
May 15, 10:45 AM CDTSpecial Weather StatementTSAOkmulgee30 min
May 15, 10:51 AM CDTSevere Thunderstorm WarningTSAMcIntosh39 min
May 15, 11:02 AM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okmulgee4 hr
May 15, 11:07 AM CDTAreal Flood AdvisoryTSACherokee, Craig, Delaware, Mayes, Rogers, Wagoner3 hr
May 15, 11:27 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah48 min
May 15, 11:45 AM CDTAreal Flood AdvisoryTSAOkfuskee3 hr
May 15, 12:02 PM CDTSpecial Weather StatementTSAMcIntosh28 min
May 15, 12:07 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah38 min
May 15, 12:12 PM CDTSpecial Weather StatementTSAHaskell33 min
May 15, 12:23 PM CDTFlash Flood WarningTSAHaskell, Sequoyah3 hr
May 15, 12:36 PM CDTSpecial Weather StatementTSAHaskell, Pittsburg39 min
May 15, 12:44 PM CDTSpecial Weather StatementTSASequoyah31 min
May 15, 12:52 PM CDTAreal Flood WarningTSAMayes, Muskogee, Rogers, Wagoner9 hr
May 15, 1:01 PM CDTAreal Flood WarningTSACraig, Nowata9 hr
May 15, 1:05 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah40 min
May 15, 1:12 PM CDTFlash Flood WarningTSAHaskell, LeFlore, Sequoyah4 hr
May 15, 1:19 PM CDTSpecial Weather StatementTSALatimer26 min
May 15, 1:25 PM CDTSpecial Weather StatementTSAHaskell35 min
May 15, 1:40 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah50 min
May 15, 1:43 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore47 min
May 15, 1:52 PM CDTFlash Flood WarningTSALatimer, LeFlore, Pittsburg4 hr
May 15, 2:11 PM CDTRiver Flood WarningTSANowata62 hr
May 15, 2:19 PM CDTSpecial Weather StatementTSALeFlore26 min
May 15, 2:22 PM CDTSevere Thunderstorm WarningTSALeFlore53 min
May 15, 2:49 PM CDTSevere Thunderstorm WarningTSALeFlore41 min
May 15, 2:55 PM CDTAreal Flood WarningTSAMcIntosh, Muskogee, Okmulgee9 hr
May 15, 3:08 PM CDTRiver Flood AdvisoryTSACherokee6 hr
May 15, 3:11 PM CDTAreal Flood WarningTSAHaskell, Sequoyah9 hr
May 15, 3:30 PM CDTAreal Flood AdvisoryTSALeFlore, Pushmataha2 hr
May 15, 4:40 PM CDTAreal Flood AdvisoryTSAChoctaw2 hr
May 15, 5:12 PM CDTAreal Flood WarningTSAHaskell, LeFlore, Sequoyah9 hr
May 15, 5:40 PM CDTAreal Flood WarningTSALatimer, LeFlore, Pittsburg9 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.